# SDR AALA202409302529

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 36,225 hours, 4,175 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND UNDER WING LONGERON AT STA 1035 IS DUE PER EO 5722B008. MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND UNDER WING LONGERON WAS ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
